13 weeks pregnant mother

Question: I m 12 week pregnant .. yesterday I felt light spotting ...I consulted the doctor.she checked my babys heart ...everything was ok...she gave me injection and progesterone tablets...today again morning I felt light brown spotting only last drop during urine what's the reason behind this ?is it normal ?how many days it will take to stop my spotting ?

2 Answers
Question
Answer: This first trimester spotting can be caused by a variety of reasons such as implantation, infection, hormonal changes, and cervical sensitivity due to increased blood flow. (Such as after intercourse) If you do experience spotting, you should make sure that you wear a pad (nothing should be inserted into the vagina), lie down and rest, make sure that you drink extra fluids and give your health care provider a call,visit n get heartbeart of ur child checked using doppler device,if not get ultrasound done to be sure abt ur babys health. However, as long as you don’t experience heavy bleeding, the passing of a lot of tissue and severe cramping, your bleeding could be inconsequential
Answer: soptting had happen to me just a week before. pikn or brown spoting is normal but if it continues further consult doctor bed rest is advised for it. have more water.
Similar Questions with Answers
Question: Hi.. yesterday i got spotting.. then I consulted doctor n they gave hcg injection n progesterone tablets... Earlier I was taking 300mg progesterone... Now 300mg+40mg progesterone tablets... now spotting is stopped..Wont it effects baby growth??
Answer: Progesterone is given to help stabilize placenta and reduce bleeding. Do not worry one usg will be done on 10--12th week
»Read All Answers
Question: Light spotting one one drop from morning with mild cramping i visit to hospital and doctor gave me progesterone injection?what does it mean? ??
Answer: Hello , Dear mild spotting in early pregnancy is normal as it can be because of hormonal changes or stretching of the uterus. The exact reason can be told after ultrasound only so ask your doctor about it. Progesterone is a hormonal medicine which helps prevent any complications and avoid bleeding or its causes. So.dont worry ots absolutely normal just take complete bedrest..
»Read All Answers
Question: today I felt light spotting...my doctor gave me to take progesterone tablets ..is it safe ?
Answer: Hello! Don't worry it is absolutely safe. It is given to maintain the pregnancy and avoid any miscarriage
»Read All Answers